# SDR 95ZZZX5534

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6288N
- Make and model: Bell 47G-5
- Aircraft serial: 7888
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: 476206165
- Condition: Low Tension
- Location: Freewheel
- Part time: 50 hours
- Component: 476206165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED SLOW ROTOR ENGAGEMENT AT START-UP.  TENSION DIMENSIONS AND FINISH OF FREEWHEEL SPRINGS VARY GREATLY.  SUBMITTER SUGGESTS BELL NEEDS TO IMPROVE QUALITY OF SPRINGS.
